# SDR A6WA202011107410

- Difficulty date: November 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 36,505 hours, 35,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAP CORRODED AT NUTPLATE LOCATION LBL 27 AND FS 589+14.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CORRODED T CAP AT NUTPLATE LOCATION LBL 27 AND FS 589+14, IAW DRW 601R35031.
